Transplantation operators and Cesàro operators for the Hankel transform

Tom 174 / 2006

Yuichi Kanjin Studia Mathematica 174 (2006), 29-45 MSC: Primary 42A38; Secondary 42A50, 42C10. DOI: 10.4064/sm174-1-3

Streszczenie

The transplantation operators for the Hankel transform are considered. We prove that the transplantation operator maps an integrable function under certain conditions to an integrable function. As an application, we obtain the $L^1$-boundedness and $H^1$-boundedness of Cesàro operators for the Hankel transform.

Autorzy

  • Yuichi KanjinMathematics Section
    Division of Innovative Technology and Science
    Graduate School of Natural Science and Technology
    Kanazawa University
    Kanazawa 920-1192, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek